# SDR SWIA202155627

- Difficulty date: January 22, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 33,766 hours, 31,116 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Pcu
- Condition: Out Of Tolerance
- Location: Lt Spoileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD SPOILERON PCU RESISTANCE VALUE MEASURED AT SECU PLUG: 2P1CN-B PINS: 1A/2A  WAS FOUND TO BE OUT OF RANGE (1.015 K OHMS).  REMOVED AND REPLACED LT INBOARD SPOILERON PCU, PER AMM 27-62-01 REF CP 22193782 FOR LEAK CHECK REF CP 22193864 FOR OPERATIONS CHECK.
